Cadre théorique d’une typologie séquentielle

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: Final published version
License: Not specified
Serval ID
serval:BIB_D037011B2A22
Type
Article: article from journal or magazin.
Collection
Publications
Title
Cadre théorique d’une typologie séquentielle
Journal
Études de linguistique appliquée
Author(s)
ADAM Jean-Michel
ISSN
0071-190X
Publication state
Published
Issued date
1991
Number
83
Pages
7-18
Language
french
Create date
05/04/2020 10:56
Last modification date
15/04/2021 10:33
Usage data